Approximate distributions of clusters of extremes

J.J.J. Segers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)330-336
JournalStatistics & probability letters
Volume74
Issue number4
Publication statusPublished - 2005

Cite this

Segers, J.J.J. / Approximate distributions of clusters of extremes. In: Statistics & probability letters. 2005 ; Vol. 74, No. 4. pp. 330-336.
@article{7c5761814788491fb2ea7905ca0ce2bc,
title = "Approximate distributions of clusters of extremes",
author = "J.J.J. Segers",
note = "DP 2003-91",
year = "2005",
language = "English",
volume = "74",
pages = "330--336",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier Science BV",
number = "4",

}

Approximate distributions of clusters of extremes. / Segers, J.J.J.

In: Statistics & probability letters, Vol. 74, No. 4, 2005, p. 330-336.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Approximate distributions of clusters of extremes

AU - Segers, J.J.J.

N1 - DP 2003-91

PY - 2005

Y1 - 2005

M3 - Article

VL - 74

SP - 330

EP - 336

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

IS - 4

ER -